IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2001 >
Volume 27 Number 4 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/481

Title: Divisible Codes - A Survey
Authors: Ward, Harold
Keywords: Divisible Code
Theorem of Ax
Reed-Muller Code
Group Algebra
Delsarte-Mceliece Theorem
Polarization
Self-Dual Code
Gleason-Pierce Theorem
Griesmer Bound
Optimal Code
Issue Date: 2001
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 27, No 4, (2001), 263p-278p
Abstract: This paper surveys parts of the study of divisibility properties of codes. The survey begins with the motivating background involving polynomials over finite fields. Then it presents recent results on bounds and applications to optimal codes.
URI: http://hdl.handle.net/10525/481
ISSN: 1310-6600
Appears in Collections:Volume 27 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol27-num4-2001-p263-p278.pdf498.39 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback